Tag Archives: Antihistamine

PhysiciansCare Allergy Plus Antihistamine Medication, 50 Doses

Analgesic, antihistamine, and decongestant combination. Relieves symptoms such as pain, sinus congestion, runny nose, and sneezing due to colds, upper respiratory infections, and allergies. When you’re feeling like you have a head cold and your all stuffed up, this is what you want.   Active Ingredients: Acetaminophen 325mg, Chlorpheniramine Maleate 2 mg, Phenylephrine HCl 5… Read More »

ValuMeds Allergy Medicine (600 Tablets) Antihistamine, Diphenhydramine HCl 25 mg | Children and Adults | Relieve Itchy Eyes, Runny Nose, Sneezing (Compare to Active Ingredient in Benadryl Allergy)

Relieve seasonal allergies and experience clearer eyes and healthier breathing with a powerful antihistamine from ValuMeds. If allergies keep you from enjoying the great outdoors or from getting a good night’s rest, you need ValuMeds Allergy Medicine. A powerful antihistamine designed to help relieve allergy symptoms brought on by pollen, pet dander, and the common… Read More »